Alert archive / New Jersey / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

July 23, 2018Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 23, 2018, 1:18 PM EDT for Sussex County, New Jersey. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2018, 1:18 PM EDT (17:18 UTC)
Expired
Jul 23, 2018, 1:45 PM EDT
In force
27 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 134 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2018-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2018-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
854 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

696 
WWUS81 KPHI 231718
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
118 PM EDT MON JUL 23 2018

NJZ001-007-008-231745-
Morris-Sussex-Warren-
118 PM EDT MON JUL 23 2018

...A SHOWER WILL AFFECT NORTHWESTERN MORRIS...WESTERN SUSSEX AND
NORTHEASTERN WARREN COUNTIES...

At 117 PM EDT, a shower was located over Andover, or near Newton,
moving northwest at 35 mph.

Winds up to 40 mph are possible with this shower.

Locations impacted include...
Newton, Montague, Dover, Hopatcong, Hackettstown, Wharton, Mount
Arlington, Stanhope, Netcong, Victory Gardens, Branchville, Andover,
Lake Mohawk, Greendell, Millbrook, Crandon Lakes, Hainesville,
Flatbrookville, Allamuchy-Panther Valley and Succasunna.

LAT...LON 4088 7453 4080 7481 4107 7500 4109 7497
      4110 7497 4109 7499 4110 7499 4116 7490
      4121 7486 4123 7487 4128 7484 4132 7479
      4132 7478
TIME...MOT...LOC 1717Z 156DEG 32KT 4095 7476 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 23, 12:13 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jul 23, 12:13 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1213 PM EDT Mon Jul 23 2018

.SYNOPSIS...
A large upper atmosphere low pressure system will circulate
moisture across our area the first part of the week. Several
weak disturbances will touch off showers and thunderstorms at
least through Wednesday. A weak cold front will cross the area
Thursday followed by another on Friday. High pressure should
settle in for the first part of next weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

Same pattern continues of deep S/SSE flow with PWATs in the 2.0
to 2.5 inch range. Air mass is de-stabilizing with daytime
heating even through broken clouds, and convection is increasing
away from the coast. This trend should continue through the
afternoon. The flash flood watch will be expanded shortly to
include the rest of our PA counties, i.e., Carbon, Monroe and
Northampton, where heavy rains fell recently and flash flood
guidance is relatively low.

Previous discussion:
Blocking high remains over the central Atlantic ocean waters,
centered some 750 miles east of the 40/70 benchmark. Meanwhile,
an elongated closed upper low with several strong shortwaves
associated with it will remain blocked from the Great Lakes down
to the Southeast U.S.

Deep south-southeast flow will usher abundant moisture into the
region, with surface dewpoints well into the 70s throughout much of
the CWA. This also will yield PWATs generally 2-2.25". So showers
that develop, especially this afternoon, will have the potential to
produce heavy rain.

Based on latest model guidance, with the 00Z NAM having the heaviest
rainfall, the heaviest of the rain looks to fall just outside of the
western portion of the forecast area. Will issue a Flash Flood Watch
for most of Delmarva and SE PA, as this lines up with the axis of
heaviest rainfall. Flash Flood Guidance is higher over much of
NJ and southern DE, so will leave those areas out for now.

Several rounds of showers and thunderstorms will develop throughout
the day today. There should be decent CAPE values, upwards of 1500
J/kg, along with a LI of -3C. But shear is limited. A few stronger
cells could produce strong, gusty winds.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
Pattern continues. With loss of diurnal heating, thunderstorm
activity diminishes through the evening. However, showers should
continues through the overnight, with locally heavy rain.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
No changes were made overnight. The long term discussion from
Sunday afternoon is below.

This story remains the same...our unsettled wet weather pattern
continues through most of the week, with several rounds of
showers and storms likely through at least Thursday, possibly
continuing into next weekend.

A strong Bermuda High to the east will keep a deep mid-level trough
stalled to our west over the upcoming week. This trough will
continue to dig over the eastern U.S., slowly filling as it does
so. Several short wave vorticity maxima will pivot around the
trough, bringing persistent rounds of showers and thunderstorms
to the area through the week. By Thursday, the GFS and ECMWF
show the trough having mostly filled and beginning to finally
lift off to the northeast as a deepening trough moves over the
Midwest.

Tuesday through Wednesday...Deep southerly flow is expected to
persist through Wednesday, drawing tropical moisture well into
our area. Forecast soundings are nearly saturated through the
troposphere, which make forecast PWATs near 2 inches
unsurprising. There will likely be some instability each day,
especially where any breaks in the cloud cover occur.
Thunderstorms that do develop will further progress (flash)
flood concerns, especially if training occurs. That is a real
possibility, as guidance suggests a single axis of heavy
rainfall will meander over our area through Wednesday. The humid
airmass will limit the diurnal pattern, keeping highs in the
upper 70s to low 80s and overnight lows in the upper 60s to low
70s.

Thursday...The developing trough over the Midwest will aid in
the formation of a surface low pressure system and cold front to
our northwest. A strong jet max directly to our north will
position us in the entrance region alongside the front. With
ample moisture already in place, more heavy rainfall is likely
to occur Thursday. The front will attempt to move through
Thursday night, but may washout/stall just offshore.

Friday through Sunday...Another shortwave may then move east
along the remnant boundary by next weekend. Highs Friday and
Saturday will likely be slightly warmer, making it to the upper
80s. Lows are likely to be in the upper 60s to lower 70s.

Exact rainfall amounts are still uncertain, but there is increasing
potential for several inches of rainfall to accumulate over much of
the area through the week. WPC has 3-5 inches forecast over our
area, with highest amounts over eastern Pennsylvania. However,
amounts may wind up being much higher than this in a few spots.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...MVFR CIGs may briefly dip to IFR early this morning, then
will lift to MVFR by this afternoon. Showers and isolated
thunderstorms will result in locally heavy rain with a few storms
capable of gusty winds as well. SE flow around 10 kt.

Tonight...MVFR CIGs redevelop. Lingering showers through the night
with sub-VFR conditions. Light SE flow.

OUTLOOK...
Tuesday through Friday...Variable conditions with numerous
rounds of showers and thunderstorms. This activity may be more
organized Tuesday across our western terminals (RDG and ABE)
while terminals near the coast (MIV and ACY) have a better
opportunity to see breaks in the rain. Showers and storms could
become more widespread heading into Wednesday and Thursday. S-SE
winds generally 10-15 kt each day and 5-10 kt each night.
Forecast Confidence: Low for timing of each round of showers and
storms.

&&

.MARINE...
The Small Craft Advisory remains in effect for the Atlantic Ocean
coastal waters today and tonight as seas remain 5-8 feet. Winds will
likely also begin gusting 25-30 knots later today. SCA up for DE Bay
today for winds gusting to 25 kt as well.

OUTLOOK...
Tuesday...SCA for our coastal waters with seas expected to remain
around 5 ft. Winds could gust to 25 kt at times.

Tuesday night through Thursday...SCA conditions expected. Wave
heights on our ocean waters are expected to remain in the 4 to 7
ft range with S winds in the 10-20 kt range. Winds may
occasionally gust to 25 kt, particularly on Wednesday and
Thursday.

Friday...Seas may finally drop below 5 ft as southerly winds
relax.

RIP CURRENTS...

High risk of rip currents is in effect today. The surf is expected
to remain agitated with southeasterly winds gusting to 25 knots, and
seas remain around 5-8 feet with swells around 8-10 seconds.

&&

.EQUIPMENT...
The KDOX radar remains out of service. An update on repair time
is expected later today.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ060-061-070-071-
     101>106.
NJ...High Rip Current Risk until 9 PM EDT this evening for NJZ014-
     024>026.
DE...High Rip Current Risk until 9 PM EDT this evening for DEZ004.
     Flash Flood Watch through late tonight for DEZ001-002.
MD...Flash Flood Watch through late tonight for MDZ008-012-015-019-
     020.
MARINE...Small Craft Advisory until 6 PM EDT Tuesday for ANZ450>455.
     Small Craft Advisory until 6 PM EDT this evening for ANZ430-
     431.

&&

Synopsis...O'Hara
Near Term...AMC/MPS
Short Term...MPS
Long Term...Davis/Klein
Aviation...Klein/MPS
Marine...Klein/MPS
Equipment...
Hazardous weather outlook, Jul 23, 12:44 PM EDT, 34 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1244 PM EDT Mon Jul 23 2018

DEZ001-002-MDZ008-012-015-019-020-PAZ054-055-060>062-070-071-101>106-
241645-
New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Carbon-
Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
1244 PM EDT Mon Jul 23 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, northeast Maryland, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Rounds of showers and thunderstorms are expected through at least
Wednesday. The risk of flooding, including flash flooding, will
increase as soils become increasingly wet, and as river and creek
levels rise following each successive round of locally heavy
rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ003-NJZ001-007>010-012-013-015>023-027-241645-
Inland Sussex-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-
1244 PM EDT Mon Jul 23 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey, northern New Jersey, northwest New Jersey and southern
New Jersey.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms will contain very heavy downpours through
tonight that could cause flooding of poor drainage and urbanized
areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Rounds of showers and thunderstorms are expected through at least
Wednesday. The risk of flooding, including flash flooding, will
increase as soils become increasingly wet, and as river and creek
levels rise following each successive round of locally heavy
rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-241645-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
1244 PM EDT Mon Jul 23 2018

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is an enhanced risk for the development of dangerous rip
currents through midweek.

Rounds of showers and thunderstorms are expected through at least
Thursday. The greatest risk for heavy rainfall will favor locations
to our west early in the week then shift eastward toward the coastal
plain Wednesday and Thursday. In general, the risk of flooding,
including flash flooding, will increase as soils become increasingly
wet, and as river and creek levels rise following each successive
round of locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-241645-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1244 PM EDT Mon Jul 23 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 23, 7:42 AM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
742 AM EDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     HEAVY RAIN       4 SW WANTAGE            41.20N  74.60W
07/23/2018  M2.17 INCH       SUSSEX             NJ   TRAINED SPOTTER

            TOTAL SINCE MIDNIGHT. 1.7" OCCURED BETWEEN 1224 AM AND
            129 AM

&&

EVENT NUMBER PHI1801123

STAARMANN
Special weather statement, Jul 23, 11:23 AM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1123 AM EDT MON JUL 23 2018

DEZ002-003-231600-
Inland Sussex-Kent-
1123 AM EDT MON JUL 23 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SUSSEX AND KENT
COUNTIES...

At 1123 AM EDT, a strong thunderstorm was located over Harrington, or
15 miles south of Dover, moving north at 35 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Dover, Milford, Harrington, Camden, Cheswold, Bowers, Woodside,
Viola, Rising Sun-Lebanon, Hazlettville, Dover Base Housing, Dover
Speedway, Andrewsville, Rising Sun, Wyoming, Felton, Frederica,
Houston, Kenton and Magnolia.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3885 7566 3927 7570 3926 7541 3925 7540
      3924 7541 3920 7540 3915 7541 3911 7540
      3907 7541 3905 7539 3884 7543
TIME...MOT...LOC 1523Z 182DEG 29KT 3893 7555

SFJ
Special weather statement, Jul 23, 11:58 AM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1158 AM EDT MON JUL 23 2018

DEZ001-002-NJZ016-021-231630-
Kent-New Castle-Salem-Cumberland-
1158 AM EDT MON JUL 23 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NEW CASTLE...
NORTHEASTERN KENT...WEST CENTRAL CUMBERLAND AND SOUTHWESTERN SALEM
COUNTIES...

At 1158 AM EDT, a strong thunderstorm was located over Dover, moving
north at 40 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Dover, Smyrna, Salem, Alloway, Camden, Clayton, Quinton, Delaware
City, Cheswold, Greenwich, Rising Sun-Lebanon, Woodland Beach,
Hancocks Bridge, Newport Meadows, Port Penn, Dover Base Housing,
Dover Speedway, Rising Sun, Hope Creek and Wyoming.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3925 7563 3957 7564 3957 7557 3954 7556
      3954 7554 3956 7551 3955 7530 3935 7534
      3930 7543 3921 7540 3915 7541 3908 7540
      3910 7563 3924 7563 3924 7565
TIME...MOT...LOC 1558Z 184DEG 36KT 3917 7551

SFJ
Special weather statement, Jul 23, 12:28 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1228 PM EDT MON JUL 23 2018

MDZ008-PAZ101-231700-
Cecil-Western Chester-
1228 PM EDT MON JUL 23 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CECIL AND SOUTHWESTERN
CHESTER COUNTIES...

At 1228 PM EDT, a strong thunderstorm was located over West
Nottingham, or 8 miles north of Havre De Grace, moving northwest at
30 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Elkton, Calvert, Oxford, North East, Rising Sun, Charlestown, Glen
Roy, Zion, Blake, Lombard, Richardsmere, Woodlawn, West Nottingham,
Octoraro, Pleasant Hill, Mount Vernon, Conowingo, Rock Springs, Bay
View and Farmington.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3972 7614 3974 7612 3973 7610 3974 7610
      3976 7606 3987 7600 3975 7593 3972 7597
      3972 7591 3959 7583 3953 7600 3955 7603
      3955 7607 3972 7624
TIME...MOT...LOC 1628Z 155DEG 26KT 3967 7608

SFJ
Special weather statement, Jul 23, 12:58 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1258 PM EDT MON JUL 23 2018

DEZ001-MDZ008-PAZ060-101-102-231730-
New Castle-Cecil-Western Chester-Eastern Chester-Berks-
1258 PM EDT MON JUL 23 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...
NORTHEASTERN CECIL...SOUTHERN BERKS AND WESTERN CHESTER COUNTIES...

At 1258 PM EDT, a strong thunderstorm was located over Newark, moving
northwest at 35 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Newark, Elkton, Calvert, Coatesville, Elsmere, Kennett Square, New
Castle, Oxford, Parkesburg, North East, West Grove, Honey Brook,
Elverson, Newport, New Morgan, Glen Roy, Blake, Stanton, Glasgow and
Mount Vernon.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3983 7604 3987 7599 3992 7600 3994 7598
      3995 7600 4004 7593 4011 7594 4014 7588
      4019 7594 4023 7584 3966 7556 3966 7558
      3962 7562 3953 7587 3978 7606
TIME...MOT...LOC 1658Z 155DEG 49KT 3971 7574

SFJ
Special weather statement, Jul 23, 1:18 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
118 PM EDT MON JUL 23 2018

NJZ001-007-008-231745-
Morris-Sussex-Warren-
118 PM EDT MON JUL 23 2018

...A SHOWER WILL AFFECT NORTHWESTERN MORRIS...WESTERN SUSSEX AND
NORTHEASTERN WARREN COUNTIES...

At 117 PM EDT, a shower was located over Andover, or near Newton,
moving northwest at 35 mph.

Winds up to 40 mph are possible with this shower.

Locations impacted include...
Newton, Montague, Dover, Hopatcong, Hackettstown, Wharton, Mount
Arlington, Stanhope, Netcong, Victory Gardens, Branchville, Andover,
Lake Mohawk, Greendell, Millbrook, Crandon Lakes, Hainesville,
Flatbrookville, Allamuchy-Panther Valley and Succasunna.

LAT...LON 4088 7453 4080 7481 4107 7500 4109 7497
      4110 7497 4109 7499 4110 7499 4116 7490
      4121 7486 4123 7487 4128 7484 4132 7479
      4132 7478
TIME...MOT...LOC 1717Z 156DEG 32KT 4095 7476

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:44 PM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean23 hr
Jul 23, 1:07 AM EDTSpecial Weather StatementPHISussex38 min
Jul 23, 3:45 AM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more68 hr
Jul 23, 7:56 AM EDTAreal Flood AdvisoryPHIMorris, Sussex3 hr
Jul 23, 12:07 PM EDTSpecial Marine WarningPHI25 min
Jul 23, 1:01 PM EDTAreal Flood AdvisoryPHISalem34 min
Jul 22, 8:18 PM EDTAreal Flood WarningPHIChester117 min
Jul 22, 8:43 PM EDTFlash Flood WarningPHIChester4 hr
Jul 22, 8:54 PM EDTFlash Flood WarningPHIBerks, Chester4 hr
Jul 22, 9:40 PM EDTFlash Flood WarningPHILehigh3 hr
Jul 22, 10:21 PM EDTSpecial Weather StatementPHIMonroe54 min
Jul 22, 11:18 PM EDTAreal Flood AdvisoryPHICarbon, Monroe, Northampton3 hr
Jul 23, 12:19 AM EDTRiver Flood WarningPHIChester5 hr
Jul 23, 7:00 AM EDTRiver Flood WarningPHIChester, Delaware9 hr
Jul 23, 12:58 PM EDTSpecial Weather StatementPHIChester32 min
Jul 23, 10:50 AM EDTAreal Flood AdvisoryPHIKent, Sussex110 min
Jul 23, 11:23 AM EDTSpecial Weather StatementPHIKent37 min
Jul 23, 11:58 AM EDTSpecial Weather StatementPHIKent32 min
Jul 22, 10:09 PM EDTAreal Flood WarningPHICecil3 hr
Jul 23, 12:46 AM EDTAreal Flood WarningPHICecil4 hr
Jul 23, 12:28 PM EDTSpecial Weather StatementPHICecil32 min
Jul 23, 3:23 PM EDTCoastal Flood AdvisoryPHIKent, Queen Anne's, Talbot17 hr

Nearby

Special Weather Statements in New Jersey, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.